Theoretical and Mathematical Physics

, Volume 95, Issue 2, pp 526–534

Flat connections and polyubles

Authors

  • V. V. Fock
  • A. A. Rosly
Article

DOI: 10.1007/BF01017138

Cite this article as:
Fock, V.V. & Rosly, A.A. Theor Math Phys (1993) 95: 526. doi:10.1007/BF01017138

Abstract

The Poisson structure of the moduli space of flat connections on a two dimensional Riemann surface is described in terms of lattice gauge fields and Poisson-Lie groups.

Download to read the full article text

Copyright information

© Plenum Publishing Corporation 1993